Mathematics

Issue Title File
Vol 489, No 6 (2019) Kinetic algorithms for the modeling of conductive fluids flow on high performance computational systems PDF
(Rus)
Chetverushkin B.N., Saveliev A.V., Saveliev V.I.
Vol 489, No 6 (2019) On the Gardner Problem for the Phase-Locked Loops PDF
(Rus)
Kuznetsov N.V., Lobachev M.Y., Yuldashev M.V., Yuldashev R.V.
Vol 489, No 6 (2019) Crystallization of Binary Alloys and Non-Equilibrium Phase Transitions PDF
(Eng)
PDF
(Rus)
Radkevich E.V., Vasil’eva O.A., Sidorov M.I.
Vol 489, No 5 (2019) Discrete bilinear Hardy inequalities PDF
(Rus)
Jane P., Stepanov V.D., Shambilova G.E.
Vol 489, No 5 (2019) Identities on algebras and combinatorial properties of binary words PDF
(Rus)
PDF
(Rus)
Zacicev M.V., Repovs D.D.
Vol 489, No 5 (2019) On mutually inverse transforms of functions on a half-line PDF
(Rus)
Protasov V.Y., Shirokov M.E.
Vol 489, No 5 (2019) Estimation method of Hurst exponent of fractional Brownian motion PDF
(Rus)
Savitskii A.V.
Vol 489, No 4 (2019) NP-hardness of quadratic Euclidean 1-Mean and 1-Median 2-Clustering problem with the constraints on the cluster sizes PDF
(Rus)
Kel’manov A.V., Pyatkin A.V., Khandeev V.I.
Vol 489, No 4 (2019) Weighted grand Lebesgue spaces with mixed-norms and integral operators PDF
(Rus)
Kokilashvili V.M.
Vol 489, No 4 (2019) On the Dirichlet problem for an elliptic functional differential equation with affine transformations of the argument PDF
(Rus)
Rossovskii L.E., Tovsultanov A.A.
Vol 489, No 3 (2019) On a characterization theorem on a-adic solenoids PDF
(Rus)
Feldman G.M.
Vol 489, No 3 (2019) On the estimation of coefficients of irreducible factors of polynomials over a field of formal power series in nonzero characteristic PDF
(Rus)
Chistov A.L.
Vol 489, No 2 (2019) Combined DG scheme that maintains increased accuracy in areas of shock waves PDF
(Rus)
Ladonkina M.E., Nekliudova O.A., Ostapenko V.V., Tishkin V.F.
Vol 489, No 2 (2019) Complete transformation of Radon-Kipriyanov. Some properties PDF
(Rus)
Lyakhov L.N., Lapshina M.G., Roshchupkin S.A.
Vol 489, No 2 (2019) Constructing a numerically statistical model of a homogeneous random field with the given distribution of the integral over one of the phase coordinates PDF
(Rus)
Mikhailov G.A., Kablukova E.G., Ogorodnikov V.A., Prigarin S.M.
Vol 489, No 2 (2019) Stability defect estimation for sets in a game approach problem in a fixed moment PDF
(Rus)
Ushakov V.N., Malev A.G.
Vol 489, No 1 (2019) Generalized localization for spherical partial sums of multiple Fourier series PDF
(Rus)
Ashurov R.R.
Vol 489, No 1 (2019) Optimal control and maximum principle in (B)-spaces. Examples for partial differential equations in (H)-spaces and ordinary differential equations in Rn PDF
(Rus)
Prilepko A.I.
Vol 489, No 1 (2019) Factor model for the study of complex processes PDF
(Rus)
Chetverushkin B.N., Sudakov V.A.
Vol 488, No 6 (2019) The size of a maximum subgraph of the random graph with a given number of edges PDF
(Rus)
Derevyanko N.M., Zhukovskii M.E., Rassias M., Skorkin A.Y.
Vol 488, No 6 (2019) Sharp estimates of the geometric rigidity on the first Heisenberg group PDF
(Rus)
Isangulova D.V.
Vol 488, No 6 (2019) On the existence and uniqueness of the solution of a nonlinear integral equation PDF
(Rus)
Nikolaev M.V., Nikitin A.A.
Vol 488, No 5 (2019) Topological obstacles to the realizability of integrable Hamiltonian systems by billiards PDF
(Rus)
Vedyushkina V.V., Fomenko A.T.
Vol 488, No 5 (2019) Correct solvability and representation of the solutions of Volterra integro-differential equations with exponential-fractional kernels PDF
(Rus)
Vlasov V.V., Rautian N.A.
Vol 488, No 5 (2019) Construction of three-dimensional sections of the efficient frontier for non-convex models PDF
(Rus)
Krivonozhko V.E., Lychev A.V., Blokhina N.S.
Vol 488, No 5 (2019) On the independence number of distance graphs with vertices in {-1, 0, 1}n PDF
(Rus)
Raigorodskii A.M., Shishunov E.D.
Vol 488, No 5 (2019) On some degenerate pseudodifferential operators PDF
(Rus)
Baev А.D., Babaytsev A.A., Kharchenko V.D.
Vol 488, No 4 (2019) Universal computational algorithms and their justification for the approximate solution of differential equations PDF
(Rus)
Betelin V.B., Galkin V.A.
Vol 488, No 4 (2019) Inferences on parametric estimation of distribution tails PDF
(Rus)
Rodionov I.V.
Vol 488, No 3 (2019) On the approximate solution of the boundary value problem for the Helmholtz equation with impedance condition PDF
(Rus)
Aliev A.R., Heydarov R.J.
Vol 488, No 3 (2019) On the finiteness of the number of elliptic fields with given degrees of S-units and periodic expansion of √f PDF
(Rus)
Platonov V.P., Petrunin M.M., Shteinikov Y.N.
Vol 488, No 3 (2019) Hamiltonian Feynman measures, Kolmogorov integral and infinite dimensional pseudo-differential operators PDF
(Rus)
Smolyanov O.G., Shamarov N.N.
Vol 488, No 2 (2019) An inequality between total variation and L2 distances for polynomials in log-concave random vectors PDF
(Rus)
Kosov E.D.
Vol 488, No 2 (2019) On the continuous dependence of the solution of a boundary value problem on boundary conditions. Elements of p-regularity theory PDF
(Rus)
Medak B., Tret’yakov A.A.
Vol 488, No 2 (2019) On the problem of condensation onto compacta PDF
(Rus)
Osipov A.V., Pytkeev E.G.
Vol 488, No 2 (2019) The existence theorem for weak solution of optimal feedback control problem for the modified Kelvin-Voigt model of weakly concentrated aqueous polymer solutions PDF
(Rus)
Plotnikov P.I., Turbin M.V., Ustiuzhaninova A.S.
Vol 488, No 1 (2019) Cross-entropy optimal dimensionality reduction with condition on information capacity PDF
(Rus)
Popkov Y.S., Popkov A.Y.
Vol 488, No 1 (2019) Quantum graphs with summable matrix potentials PDF
(Rus)
Granovskyi Y.I., Malamud M.M., Neidhardt H.
Vol 488, No 1 (2019) A neural network construction for pattern recognition problems with standard information on the basis of the algorithms of model with piecewise linear surfaces and parameters PDF
(Rus)
Zhuravlev Y.I., Dyusembaev A.E.
Vol 488, No 1 (2019) On the complexity of some partition problems of a finite set of points in Euclidean space into balanced clusters PDF
(Rus)
Kel’manov A.V., Pyatkin A.V., Khandeev V.I.
Vol 487, No 6 (2019) On orbits of action of 5-dimensional non-solvable Lie algebras in three-dimensional complex space PDF
(Rus)
Atanov A.V., Kossovskiy I.G., Loboda A.V.
Vol 487, No 6 (2019) Finite-dimensional maps describing the dynamics of a logistic equation with delay PDF
(Rus)
Glyzin S.D., Kashchenko S.A.
Vol 487, No 6 (2019) Grothendieck-Serre duality and theta-invariants on arithmetic surfaces PDF
(Rus)
Osipov D.V.
Vol 487, No 5 (2019) Multidimensional bilinear Hardy inequalities PDF
(Rus)
Stepanov V.D., Shambilova G.E.
Vol 487, No 5 (2019) On the superposition principle for Fokker-Planck-Kolmogorov equations PDF
(Rus)
Bogachev V.I., Röckner M., Shaposhnikov S.V.
Vol 487, No 5 (2019) Properties of extrema of estimates for middle derivatives of odd order in Sobolev classes PDF
(Rus)
Garmanova T.A., Sheipak I.A.
Vol 487, No 5 (2019) Constructive generalization of classical sufficient second-order optimality conditions PDF
(Rus)
Evtushenko Y.G., Tret’yakov A.A.
Vol 487, No 4 (2019) On the Kantorovich problems with a parameter PDF
(Rus)
Bogachev V.I., Malofeev I.I.
Vol 487, No 4 (2019) Degenerate elliptic equations and nonuniqueness of solutions to the Kolmogorov equation PDF
(Rus)
Krasovitskii T.I.
Vol 487, No 4 (2019) On singular spectrum of finite dimensional perturbations (to the Aronszajn-Donoghue-Kac theory) PDF
(Rus)
Malamud M.M.
Vol 487, No 3 (2019) On the energy current for the harmonic crystals in the half-space PDF
(Rus)
Dudnikova T.V.
Vol 487, No 3 (2019) High excursions of Bessel process and other processes of Bessel type PDF
(Rus)
Piterbarg V.I., Rodionov I.V.
Vol 487, No 2 (2019) System of equations for boundary layer of rheologically complex media. The Crocco variables PDF
(Rus)
Bulatova R.R., Samokhin V.N., Chechkin G.A.
Vol 487, No 2 (2019) On polynomial solvability of one quadratic Euclidean clustering problem on a line PDF
(Rus)
Kel’manov A.V., Khandeev V.I.
Vol 487, No 1 (2019) On one generalization of Gross-Sobolev logarithnic inequality PDF
(Rus)
Nasibov S.M.
Vol 486, No 6 (2019) l-problem of moments for one-dimensional integro-differential equations with Erdélyi-Kober operators PDF
(Rus)
Postnov S.S.
Vol 486, No 6 (2019) Randomizes hamiltonian mechanics PDF
(Rus)
Orlov Y.N., Sakbaev V.Z., Smolyanov O.G.
Vol 486, No 5 (2019) Optimal feedback control for alpha-Leray model and for alpha-Navier-Stokes model PDF
(Rus)
Zvyagin А.V.
Vol 486, No 5 (2019) Operator cosine-functions and boundary value problems PDF
(Rus)
Kostin V.A., Kostin A.V., Kostin D.V.
Vol 486, No 5 (2019) Hydrodynamic instabilities and nonequilibrium phase transitions PDF
(Rus)
Radkevich E.V., Lukashev E.A., Vasil’eva O.A.
Vol 486, No 4 (2019) Complexity of discrete Seifert foliations over a graph PDF
(Rus)
Kwon Y., Mednykh A.D., Mednykh I.A.
Vol 486, No 4 (2019) On bilinear weighted inequalities with Volterra integral operators PDF
(Rus)
Stepanov V.D., Shambilova G.E.
Vol 486, No 4 (2019) Sensitivity of functionals of variational data assimilation problems PDF
(Rus)
Shutyaev V.P., Le Dimet F.
Vol 486, No 3 (2019) On S-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields PDF
(Rus)
Platonov V.P., Fedorov G.V.
Vol 486, No 3 (2019) Graphs of non-smooth contact mappings on carnot groups with sub-lorentzian structure PDF
(Rus)
Karmanova M.B.
Vol 486, No 2 (2019) About calculation with the high accuracy of eigenvalues of the operator Laplace in the ellipse (with the regional condition of Neumann) PDF
(Rus)
Algazin S.D.
Vol 486, No 2 (2019) Exponential MR­-groups: faithful R-­completion PDF
(Rus)
Amaglobeli M.G.
Vol 486, No 2 (2019) The reduction of the degree of integrals of hamiltonian systems with the help of billiards PDF
(Rus)
Vedyushkina V.V., Fomenko A.T.
Vol 486, No 2 (2019) Zero­one laws for sentences with k variables PDF
(Rus)
Zhukovskii M.E., Razafimahatratra A.S.
Vol 486, No 2 (2019) Solvability of a problem for the equations of dynamics of one-temperature mixtures of heat-conducting viscous compressible fluids PDF
(Rus)
Mamontov A.E., Prokudin D.A.
Vol 486, No 1 (2019) On the classification of stably reflective hyperbolic Z[√2]-lattices of rank 4 PDF
(Rus)
Bogachev N.V.
Vol 486, No 1 (2019) Homogenization limit for the Diffusion Equation in a domain Perforated along (n - 1)-Dimensional Manifold with Dynamic Conditions on the Boundary of the Perforations: Critical Case PDF
(Rus)
Zubova M.N., Shaposhnikova T.A.
Vol 486, No 1 (2019) Perron stability and its study at the first approximation PDF
(Rus)
Sergeev I.N.
Vol 486, No 1 (2019) Some properties of ultrafilters of widely understood measurable spaces PDF
(Rus)
Chentsov A.G.
Vol 485, No 6 (2019) On the bisection method for normal matrices PDF
(Rus)
Ikramov K.D.
Vol 485, No 6 (2019) Sufficient maximality conditions for surfaces on two-step sub-lorentzian structures PDF
(Rus)
Karmanova M.B.
Vol 485, No 6 (2019) On infinite-dimensional integer Hankel matrices PDF
(Rus)
Platonov V.P., Petrunin M.M.
Vol 485, No 6 (2019) A new approach to the Farkas theorem of the alternative PDF
(Rus)
Evtushenko Y.G., Tret’yakov A.A., Tyrtyshnikov E.E.
Vol 485, No 5 (2019) On the Hooley’s problem on the representation of a number as the sum of a square and a product PDF
(Rus)
Bykovskii V.A., Ustinov A.V.
Vol 485, No 5 (2019) On the uniqueness of a solution to an inverse problem of scattering by an inhomogeneous solid with a piecewise Hölder refractive index in a special function class PDF
(Rus)
Smirnov Y.G., Tsupak A.A.
Vol 485, No 5 (2019) On Lindeberg-Feller Limit Theorem PDF
(Rus)
Presman E.L., Formanov S.K.
Vol 485, No 4 (2019) Sub-Finsler structures on the Engel group PDF
(Rus)
Ardentov A.A., Sachkov Y.L.
Vol 485, No 4 (2019) Differential properties of semigroups and estimates of distances between stationary distributions of diffusions PDF
(Rus)
Bogachev V.I., Miftakhov A.F., Shaposhnikov S.V.
Vol 485, No 1 (2019) Peano-type curves, Liouville numbers, and microscopic sets PDF
(Rus)
Agadzhanov А.N.
Vol 485, No 4 (2019) Analogues of Korn’s inequality on Heisenberg groups PDF
(Rus)
Isangulova D.V.
Vol 485, No 1 (2019) Logical language of description of polynomial computing PDF
(Rus)
Goncharov S.S., Sviridenko D.I.
Vol 485, No 4 (2019) On minimal surfaces on two-step Carnot groups PDF
(Rus)
Karmanova M.B.
Vol 485, No 1 (2019) Primal-dual accelerated gradient descent with line search for convex and nonconvex optimization problems PDF
(Rus)
Guminov S.V., Nesterov Y.E., Dvurechensky P.E., Gasnikov A.V.
Vol 485, No 4 (2019) Outer billiards outside a regular dodecagon PDF
(Rus)
Rukhovich F.D.
Vol 485, No 1 (2019) 2-factor Newton method for solving the constrained optimization problem with the singular Kuhn—Tucker system PDF
(Rus)
Evtushenko Y.G., Tret’yakov A.A.
Vol 485, No 1 (2019) On complexity of reductive group actions over algebraically non-closed field and strong stability of the actions on flag varieties PDF
(Rus)
Zhgoon V.S., Knop F.
Vol 485, No 2 (2019) Classification of one-dimensional attractors of diffeomorphisms of surfaces by means of pseudo-anosov homeomorphisms PDF
(Rus)
Grines V.Z., Kurenkov E.D.
Vol 485, No 2 (2019) Optimal feedback control problem for Bingham media motion with periodic boundary conditions PDF
(Rus)
Zvyagin V.G., Turbin M.V.
Vol 485, No 2 (2019) The least distance between extremums and minimal period of solutions to autonomous vector differential equations PDF
(Rus)
Zevin A.A.
Vol 485, No 2 (2019) Area of graph surfaces on Carnot groups with sub-lorentzian structure PDF
(Rus)
Karmanova M.B.
Vol 485, No 2 (2019) Interpolation by sums of series of exponentials and global Cauchy problem for convolution operators PDF
(Rus)
Merzlyakov S.G., Popenov S.V.
Vol 485, No 2 (2019) Controllability and optimal controllability for operator equations of the first kind in (B)-spaces. examples for ODE in Rn PDF
(Rus)
Prilepko A.I.
Vol 484, No 5 (2019) A disproof of the zero-one law for existential monadic second order properties of sparse binomial random graphs PDF
(Rus)
Egorova A.N., Zhukovskii M.E.
Vol 484, No 5 (2019) A construction of reflecting Lévy processes PDF
(Rus)
Ibragimov I.A., Smorodina N.V., Faddeev M.M.
Vol 484, No 5 (2019) Local metric properties of level surfaces on Carnot–Caratheodory spaces PDF
(Rus)
Karmanova M.B.
1 - 100 of 125 Items 1 2 > >> 

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies